<  Back to the Polytechnique Montréal portal

A stochastic online algorithm for unloading boxes from a conveyor line

Reinhard Bürgy, Pierre Baptiste, Alain Hertz, Djamal Rebaine and André Linhares

Article (2018)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: GERAD - Research Group in Decision Analysis
PolyPublie URL: https://publications.polymtl.ca/38428/
Journal Title: Flexible Services and Manufacturing Journal (vol. 30, no. 4)
Publisher: Springer
DOI: 10.1007/s10696-017-9291-9
Official URL: https://doi.org/10.1007/s10696-017-9291-9
Date Deposited: 18 Apr 2023 15:02
Last Modified: 05 Apr 2024 11:32
Cite in APA 7: Bürgy, R., Baptiste, P., Hertz, A., Rebaine, D., & Linhares, A. (2018). A stochastic online algorithm for unloading boxes from a conveyor line. Flexible Services and Manufacturing Journal, 30(4), 764-784. https://doi.org/10.1007/s10696-017-9291-9

Statistics

Dimensions

Repository Staff Only

View Item View Item